MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008A; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008A; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-7008A
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm and the customer experienced the high blood glucose.The customer¿s blood glucose was 120, 300, 400 mg/dl and sensor value that triggered the suspend event was 80 mg/dl.The insulin delivery was suspended due to sensor values.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The customer stated that there was loss of communication.The customer declined the high blood glucose troubleshooting.The product will not be returned for analysis.

Brand Name
SENSOR ENLITE MMT-7008A
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8535123
Report Number3004209178-2019-85471
Device Sequence Number1744423
Product Code OZO
UDI-Device Identifier20643169646432
UDI-Public(01)20643169646432(17)180226(10)HG217VV
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/26/2018
Device Model NumberMMT-7008A
Device Catalogue NumberMMT-7008A
Device Lot NumberHG217VV
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2019
Initial Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-326-RSVR, UNOMEDICAL SET
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient Weight130